# SDR SIMA20190204006

- Difficulty date: February 4, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-11 LT OMEGA BEAM FLOOR SUPPORT CORRODED BETWEEN FR 58/59 (MARKED). C/A-COMPLETE:FURTHER INVESTIGATION OF CORROSION ON LT OMEGA BEAM FLOOR SUPPORT BETWEEN FR 58/59 SHOWS ADDITIONAL CORROSION THAT EXCEEDS THE REPAIR LIMITS OF EM-53MR-1518. SEE NRTC E696071 FOR BEAM REPAIR.
